# SDR HALA2010091300413

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 30,549 hours, 5,743 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ACARS COMMUNICATION FAILURE. ACARS STUCK IN SENDING MODE. HF FREQ IS BACKLOGGED. VHF FREQ IS OK.  RESET ACARS MU CIRCUIT BREAKER. CLEARED BUFFER PERFORMED DATALINK TEST PASS OPS CK OK IAW MM23-21-00.
